MATHEMATICA BOHEMICA, Vol. 133, No. 4, pp. 337-340 (2008)

Morse-Sard theorem for delta-convex curves

D. Pavlica

D. Pavlica, Institute of Mathematics, Academy of Sciences of the Czech Republic, Zitna 25, 115 67 Praha 1, Czech Republic, e-mail:

Abstract: Let $f I\to X$ be a delta-convex mapping, where $I\subset\R$ is an open interval and $X$ a Banach space. Let $C_f$ be the set of critical points of $f$. We prove that $f(C_f)$ has zero $1/2$-dimensional Hausdorff measure.

Keywords: Morse-Sard theorem, delta-convex mapping

Classification (MSC2000): 26A51

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition